# SDR 07FDEA00956

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATIONS DURING ACCOMPLISHMENT OF SB A310-57-2035 REV 8 AT INTERNAL ANGLE OF CENTER WING BOX.  REPAIR PERFORMED BY OVERSIZING AFFECTED HOLES IAW EA 6-5710-103421 AND RAS/048070/031/2006 ISSUE "A".
